Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rashes between toes, burning sensation, painful. Had bypass. What is wrong?

My husband has a rash between all of his toes, it is a burning rash and the skin looks like it has been burnt. He has had this for two weeks and nothing seems to take the pain away. He had a triple bypass 2 years ago and since then his feet have poor circulation and he says he feels like he is walking on gravel, could this have anything to do with the current flare up between his toes?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Tripple bypass has nothing to do with circulation of feet.
Your symptoms on feet seem to be due to peripheral neuropathy which may be caused by diabetes,alcoholism,VIT B 12 deficiency etc.
As far as your rash between ties is concerned,it seems to be due to fungal infection of feet and can be cured by local application of antifungal creams like CLOTRIMAZOLE etc.
Abnormal sensations in feet can be due to fungal infection of feet.
You must consult your doctor and subject yourself for physical examination and relevant investigations.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor